# SDR CALA2012123100904

- Difficulty date: December 31, 2012
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100505
- Condition: Corroded
- Location: Bs 986.5-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE BETWEEN RT OTBD G4 GALLEY MOUNTING BLOCKS (FWD AND AFT) BETWEEN STA 986.5 -1016 HAS CORROSION AT FWD END AREA.  R & R FLOOR SUPPORT REF SRM 51-40-02.
